Author = A. Biswas
Embedded solitons with X^((2)) nonliner susceptibility

Volume 30, Issue 6, November and December 2023, Pages 2125-2142


Y. Yıldırım; A. Biswas; M. Ekici; S. Khan; H. Triki; L. Moraru; A. K. Alzahrani; M. R. Belic

Optical solitons in birefringent fibers with four-wave mixing by extended trial equation method

Volume 27, Issue 6, November and December 2020, Pages 3035-3052


A. Biswas; M. Ekici; A. Sonmezoglu; Q. Zhou; S.P. Moshokoa; M. Belic

Solition solutions of a few nonlinear wave equations in engineering sciences

Volume 21, Issue 3, June 2014, Pages 861-869

A.J. Mohamad Jawad; S. Kumar; A. Biswas